MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. 2008T HD SYS. CDX W/BIBAG BLUE STAR; Dialyzer, High Permeability With Or Without Sealed Dialysate System

ERIKA DE REYNOSA, S.A. DE C.V. 2008T HD SYS. CDX W/BIBAG BLUE STAR; Dialyzer, High Permeability With Or Without Sealed Dialysate System
Catalog Number 191126
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
A biomedical technician (bmt) reported to technical support that a 2008t machine was powering down as soon as it goes into a mode.Technical support had the bmt turn off the heater breaker.When going into rinse, the machine stayed on.Technical support advised swapping the heater rod.Upon follow up, the bmt replaced the heater cord after it was found to be burnt out to resolve the issue.The machine is back in service.It was confirmed that there was no patient involvement, harm, or adverse events associated with the reported issue.No pictures were provided.No part number or lot number of the part was provided.No parts are available for return.Upon further follow up, the bmt reported that there was no observed burning smell, smoke, spark, flame, arcing.The machine powering down occurred during setup for treatment.The bmt was not at the machine and could not report the machine hours, software version, or e-codes.The cord was the original part on the machine.The machine has not had any past problems with failing electrical leakage tests.The machine is plugged into a hospital grade ground-fault circuit interrupter (gfci) outlet.There was no damage to any other components related to the reported event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Additional Manufacturer Narrative
Plant investigation: no parts were returned to the manufacturer for physical evaluation.However, an on-site evaluation was performed by a biomedical technician (bmt).To resolve the reported issue, the bmt replaced the heater cord.A records review was performed on the reported serial number.An investigation of the device manufacturing records was conducted by the manufacturer.There were no non-conformances, or any associated rework identified during the manufacturing process which could be related to the reported event.In addition, the device history record (dhr) review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.The investigation into the cause of the reported problem was able to confirm the reported failure mode.During the machine inspection, the bmt identified a burnt-out heater cord.Therefore, the complaint event was confirmed.

Brand Name
2008T HD SYS. CDX W/BIBAG BLUE STAR
Common Device Name
Dialyzer, High Permeability With Or Without Sealed Dialysate System
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key50434656
Report Number0008030665-2026-02283
Device Sequence Number16051743
Product Code KDI
UDI-Device Identifier00840861102099
UDI-Public00840861102099
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K243237
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number191126
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Supplement Date Received by Manufacturer09/18/2026
Initial Report FDA Received Date08/25/2026
Supplement Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/18/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown